# SDR GAIA99190

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STR 26 RIGHT DAMAGED, STA 1020.  INSTALLED REPAIR AT AFT CARGO COMPARTMENT STR 26 RT, STA 1020.  REPAIR ACCOMPLISHED IAW SRM 53-10-3 FIG 1.  REF:  N/R 3038.  (X)
